# SDR CA140416003

- Difficulty date: April 13, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2761 · Drag Control Actuator
- Part: Pcu
- Part number: 5120011
- Condition: Failed
- Location: Drag Control
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE CAPTAIN NOTIFIED THEIR DISPATCHER THAT THEY DECLARED AN EMERGENCY DUE TO A RUDDER CONTROL MALFUNCTION AND THEY DIVERTED TO AN ALTERNATE AIRPORT.  AFTER SPEAKING WITH THE CAPTAIN, HE MENTIONED THAT THE ACFT WAS UNCONTROLLABLE CAUSING THE LEFT WING TO SINK AND CREATING A FUEL IMBALANCE.  THE CAPTAIN SAID THAT HE HAD PUSHED FULL RIGHT RUDDER AND THE RUDDER INDICATION IN THE ACFT WAS CENTERED.  AFTER FOLLOWING THE QRH, THE CREW WAS ABLE TO GET THE ACFT STABILIZED AND LANDED SAFELY.  INVESTIGATION ON-GOING.
